# SDR SWAA030601

- Difficulty date: March 17, 2003
- Submitted: March 20, 2003
- Operation: Air carrier
- Aircraft: N710SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27844
- Aircraft time: 18,147 hours, 11,421 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Pin
- Part number: 181A0161
- Condition: Corroded
- Location: Lt&Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 5Y CHECK, FOUND BOTH LT & RT HORIZ STAB AFT LUG UPPER ATTACH PINS CORRODED.  REMOVED AND REPLACED ATTACH PINS PER MM.
